MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION

GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Model Number 22420174
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref: (b)(4).It has been reported that receiver broke a tip(blue tip with dome attached remained in his ear canal).The patient did seek medical help to remove the object from the ear.No further symptoms were reported.Clinical conclusion is that the this has not caused harm to the patient and no medical treatment was prescribed.The clinical investigation concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Technical investigation from the trended case states that there is less glue and this is further impacted by ear wax.Risk assessment: the risk is deemed acceptable.A dhr (l2326264172) review have been completed.No deviation or changes were found during manufacturing of the device.This is a combined initial and final report.Manufacturer's investigation is final.
 
Event or Problem Description
It has been reported that receiver broke a tip(blue tip with dome attached remained in his ear canal).This happened for the first time.The patient did seek medical help to remove the object from the ear.No further symptoms were reported.No harm caused and no treatment needed.The patient has received new replacement device.

Brand Name
GN HEARING
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key16909291
Report Number3005650109-2023-00063
Device Sequence Number6017849
Product Code OSM
UDI-Device Identifier05708296254880
UDI-Public05708296254880
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number22420174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale